Advertisement

Partial differential equations in holomorphic fock spaces

  • Thomas A. W. DwyerIII
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 384)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ba]
    V.BARGMANN, On a Hilbert Space of Analytic Functions and an Associated Integral Transform, Part 1, Commun. Pure Appl. Math. 14 (1961), 187–214, Part II, Ibid. 20 (1967), 1–101.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [Be]
    BEREZIN, The Method of Second Quantization, Academic Press, New York, 1966.zbMATHGoogle Scholar
  3. [BS]
    B.SIMON, Distributions and Hermite Expansions, J.Math. Phys. 12 (1971), 140–148.zbMATHCrossRefGoogle Scholar
  4. [D1]
    T.DWYER, Partial Differential Equations in Fischer-Fock Spaces for the Hilbert-Schmidt Holomorphy Type, Bull. Amer. Math. Soc. 77 (1971), 725–730.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [D2]
    T.DWYER, Holomorphic Representations of Tempered Distributions and Weighted Fock Spaces, Proceedings of the Colloquium on Analysis, Universidade Federal do Rio de Janeiro, 15–24 August 1972, to appear.Google Scholar
  6. [D3]
    T.DWYER, Holomorphic Fock Representations and Partial Differential Equations on Countably Hilbert Spaces, Bull.Amer.Math.Soc. 79 (1973), 1045–1050.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [DL]
    M.DONSKER and J.LIONS, Fréchet-Volterra Variational Equations, Boundary Value Problems and Function Space Integrals, Acta Math. 108 (1962), 147–228.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [KMP]
    P.KRISTENSEN, L.MEJLBO and E.POULSEN, Tempered Distributions in Infinitely Many Dimensions, I: Canonical Field Operators, Commun. Math. Phys. 1(1965), 175–214.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [M]
    A.MARTINEAU, équations Différentielles d'Ordre Infini, Bull. Soc. Math. France 95 (1967), 109–154.MathSciNetzbMATHGoogle Scholar
  10. [Mt]
    M.MATOS, Thesis, University of Rochester, Rochester, New York, 1971.Google Scholar
  11. [NS]
    D.NEWMAN and H.SHAPIRO, Certain Hilbert Spaces of Entire Functions, Bull. Amer. Math. Soc. 72 (1966), 917–977.MathSciNetGoogle Scholar
  12. [P]
    D.PISANELLI, Sur les Applications Analytiques en Dimension Infinie, C.R.Acad. Sci. Paris 274 (1972), 760–762.MathSciNetzbMATHGoogle Scholar
  13. [T]
    F.TRÈVES, Linear Partial Differential Equations with Constant Coefficients, Gordon and Breach, New York, 1966.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1974

Authors and Affiliations

  • Thomas A. W. DwyerIII
    • 1
  1. 1.Department of MathematicsNorthern Illinois UniversityDe KalbUSA

Personalised recommendations